0
0 Cart (empty)
Antigriphine 500 mg / 65 mg x 20 Film-coated tablets: Combats pain and fever

Antigriphine 500 mg / 65 mg x 20 Film-coated tablets: Combats pain and fever

$9.29 Tax included
Delivery within 1 or 2 days

Indications

  • Against pain and fever
Reference
1555846
In Stock

Use

Adults

  • 1 or 2 film-coated tablets, up to 3 times a day
  • Children
  • Children 12 years of age and over: 1 film-coated tablet, up to 3 times a day
  • Children under 12: not recommended

use

  • Take the tablets with a glass of water
  • The period between two doses must be at least 4 hours. In case of chronic alcoholism the interval should be at least 8 hours.
  • Use this medicine for as little time as possible and only for as long as symptoms persist. Talk to your doctor if you do not feel any improvement or if you feel less well after 5 days.
  • Do not use this medicine at the same time as other medicines containing paracetamol.
  • Do not exceed the stated dose ; adults should not exceed 6 tablets per day, children 12 years of age and over should not exceed 3 tablets per day.
  • In patients with impaired liver function, the dose will be lower.

Composition

  • The active substances are paracetamol and caffeine.
  • The other components are

- core of the film-coated tablet: pregelatinized starch, corn starch, polyvidone, potassium sorbate, talc, stearic acid, sodium croscarmellose, purified water

- coating of the film-coated tablet: hypromellose, triacetin and Imaje 5312 ink (E133).

Notice Antigriphine

Notice Antigriphine

Download (124.99k)